# SDR JR2R20240715629

- Difficulty date: July 15, 2024
- Submitted: July 15, 2024
- Operation: General aviation
- Aircraft: N89315
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000437
- Aircraft time: 21,411 hours, 12,679 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17031038002
- Condition: Chafed
- Location: Rt Wing
- Part time: 21,411 hours, 12,679 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING FIXED L/E OVER PYLON HAS CHAFE MARKS.  REPAIRED.
